EconPapers    
Economics at your fingertips  
 

Some evidence on the uniqueness of bank loans

Christopher James

Journal of Financial Economics, 1987, vol. 19, issue 2, 217-235

Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (667)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-405X(87)90003-1
Full text for ScienceDirect subscribers only

Related works:
Journal Article: Some evidence on the uniqueness of bank loans (1986)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jfinec:v:19:y:1987:i:2:p:217-235

Access Statistics for this article

Journal of Financial Economics is currently edited by G. William Schwert

More articles in Journal of Financial Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jfinec:v:19:y:1987:i:2:p:217-235